Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Umberto Zannier
Title: Some problems of unlikely intersections in arithmetic and geometry
Additional book information: Annals of Mathematics Studies, 181, Princeton University Press, Princeton, New Jersey, 2012, xiv+160 pp., ISBN 978-0-691-15371-1, US $75.00

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Joseph H. Silverman
Affiliation: Mathematics Department Brown University Providence, Rhode Island 02912
Journal: Bull. Amer. Math. Soc. 50 (2013), 353-358
DOI: https://doi.org/10.1090/S0273-0979-2012-01386-1
Keywords: unlikely intersection
Published electronically: July 24, 2012
Review copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.